# SDR HALA2019070200339

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 33,470 hours, 5,080 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM FUEL CTR TO INNER FAULT.  PFR INTERROGATED MSG # 282653 FUEL INNER TANK VALVE (603QL2) SHOWN. TSM 28-26-00-810-802 C/OUT SYSTEM TEST AND VALVES TEST OK, MSG CLEARED.
